Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016, Article ID 4543298, 14 pages
http://dx.doi.org/10.1155/2016/4543298
Research Article

Viscosity Solution of Mean-Variance Portfolio Selection of a Jump Markov Process with No-Shorting Constraints

The College of the Bahamas, School of Mathematics, Physics and Technology, P.O. Box 4912, Nassau, Bahamas

Received 30 December 2015; Accepted 15 March 2016

Academic Editor: Jinde Cao

Copyright © 2016 Moussa Kounta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. M. Markowitz, “Portfolio selection,” The Journal of Finance, vol. 7, no. 1, pp. 77–91, 1952. View at Publisher · View at Google Scholar
  2. D. Li and W.-L. Ng, “Optimal dynamic portfolio selection: multi-period mean variance formulation,” Mathematical Finance, vol. 10, no. 3, pp. 387–406, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. X. Y. Zhou and D. Li, “Continuous-time mean-variance portfolio selection: a stochastic LQ framework,” Applied Mathematics and Optimization, vol. 42, no. 1, pp. 19–33, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. X. Y. Zhou and G. Yin, “Markowitz's mean-variance portfolio selection with regime switching: a continuous-time model,” SIAM Journal on Control and Optimization, vol. 42, no. 4, pp. 1466–1482, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. X. Li, X. Y. Zhou, and A. E. Lim, “Dynamic mean-variance portfolio selection with no-shorting constraints,” SIAM Journal on Control and Optimization, vol. 40, no. 5, pp. 1540–1555, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. G.-L. Xu and S. E. Shreve, “A duality method for optimal consumption and investment under short-selling prohibition. I. General market coefficients,” The Annals of Applied Probability, vol. 2, no. 1, pp. 87–112, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. G. Crandall and P.-L. Lions, “Viscosity solutions of Hamilton-Jacobi equations,” Transactions of the American Mathematical Society, vol. 277, no. 1, pp. 1–42, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. H. Fleming and H. M. Soner, Controlled Markov Processes and Viscosity, Springer, 2nd edition, 2006.
  9. S. M. Lenhart, “Viscosity solutions for weakly coupled systems of first-order partial differential equations,” Journal of Mathematical Analysis and Applications, vol. 131, no. 1, pp. 180–193, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. Blanes, F. Casas, J. A. Oteo, and J. Ros, “The Magnus expansion and some of its applications,” Physics Reports, vol. 470, no. 5-6, pp. 151–238, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. Blanes and E. Ponsoda, “Time-averaging and exponential integrators for non-homogeneous linear IVPs and BVPs,” Applied Numerical Mathematics, vol. 62, no. 8, pp. 875–894, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. R. C. Merton, “An analytical derivation of the efficient portfolio frontier,” The Journal of Financial and Quantitative Analysis, vol. 7, no. 4, pp. 1851–1872, 1972. View at Google Scholar